dcsimg
Article: The North American ants of the genus Camponotus Mayr
Add this to your Mendeley library Report an error

Title

The North American ants of the genus Camponotus Mayr

By


Genre

Article

Date of Publication

Original Publication

Annals of the New York Academy of Sciences.

Volume

20

Pages

295--354

Contributed by

BioStor

DOI

https://doi.org/10.1111/j.1749-6632.1910.tb55152.x

Title

The North American ants of the genus Camponotus Mayr

By

Wheeler, W M

Genre

Article

Date of Publication

1910

Original Publication

Annals of the New York Academy of Sciences.

Volume

20

Pages

295--354

Contributed by

BioStor

DOI

https://doi.org/10.1111/j.1749-6632.1910.tb55152.x

Language

English

Published by

New York,New York Academy of Sciences.

Identifiers

BioStor: 21202
ISSN: 0077-8923

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The North American ants of the genus Camponotus Mayr</title>
</titleInfo>
<name>
<namePart>Wheeler, W M</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">20</note>
<relatedItem type="host">
<titleInfo>
<title>Annals of the New York Academy of Sciences.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">New York,</placeTerm>
</place>
<publisher>New York Academy of Sciences.</publisher>
</originInfo>
<part>
<detail type="volume">
<number>20</number>
</detail>
<extent unit="pages">
<start>295</start>
<end>354</end>
</extent>
<date>1910</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/4027</identifier>
<identifier type="doi">10.1111/j.1749-6632.1910.tb55152.x</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart4027,
title = {The North American ants of the genus Camponotus Mayr},
journal = {Annals of the New York Academy of Sciences.},
volume = {20},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/4027},
publisher = {New York,New York Academy of Sciences.},
author = {Wheeler, W M},
year = {1910},
pages = {295--354},
}

Download RIS citation

TY - JOUR
TI - The North American ants of the genus Camponotus Mayr
T2 - Annals of the New York Academy of Sciences.
VL - 20
UR - https://www.biodiversitylibrary.org/part/4027
PB - New York Academy of Sciences.
CY - New York,
PY - 1910
SP - 295
EP - 354
DO - 10.1111/j.1749-6632.1910.tb55152.x
SN - 0077-8923
AU - Wheeler, W M
ER -